# SDR VNAA2019052899902

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE HAS MINOR CORROSION ON UPPER SURFACE RBL TO LBL 12 ALONG WITH A GOUGE THAT IS OUT OF SRM LIMITATIONS C/A:  INSTALLED NEW J ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01.
